MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 2MM X 3CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 2MM X 3CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0035422030
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is 2nd of 2 mdr reports.The subject device not returned.
 
Event or Problem Description
It was reported that during the balloon assisted coiling procedure, the coil (subject device) was prematurely detached from the delivery wire.The coil was removed from the patient anatomy within the microcatheter.There were no clinical consequences to the patient and the procedure was completed successfully.
 
Additional Manufacturer Narrative
D4: expiration date: added.D10/h3: product available to stryker: corrected.H4: manufacturing date: added.H3: reason for no evaluation: corrected.H3: reason code ¿ other: corrected.H3: summary attached: updated.The electronic device history record (edhr) review confirms that the device met all material, assembly and performance specifications.The reported complaint was not confirmed, and it cannot be definitively determined that the device met specification, as the device was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.Additional information provided by the customer indicated that no anomalies were noted to the device prior to use and continuous flush was maintained.While there are a number of potential causes for the reported issue, because review and analysis of available information failed to identify a definitive cause, a cause of undeterminable was assigned to the as reported issue main coil prematurely detached/separated inside the patient.H3 other text : the subject device not returned.
 
Event or Problem Description

Brand Name
TARGET 360 ULTRA 2MM X 3CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
IE  NA
MDR Report Key9378539
Report Number3008881809-2019-00369
Device Sequence Number11523006
Product Code HCG
UDI-Device Identifier04546540675835
UDI-Public04546540675835
Combination Product (Y/N)N
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/02/2022
Device Model NumberM0035422030
Device Catalogue NumberM0035422030
Device Lot Number21718827
Was Device Available for Evaluation? No
Date Returned to Manufacturer11/15/2019
Initial Date Received by Manufacturer 11/05/2019
Supplement Date Received by Manufacturer01/16/2020
Initial Report FDA Received Date11/26/2019
Supplement Report FDA Received Date01/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXCELSIOR SL-10 MICROCATHTER (STRYKER)